# SDR FDEA201401060047

- Difficulty date: January 6, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 73,600 hours, 16,265 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ABA83647
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AREA,  FOUND FLOOR PANEL 227AF SPONGY.  FLOOR PANEL REMOVED IAW AMM 53-21-04   REVISION 78.  NEW FLOOR PANEL FABRICATED IAW DRAWING SRZ-25-005 REVISION K AND INSTALLED IAW AMM 53-21-04 REVISION 78.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 119.
